Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16076

Title: The nullity theorem for principal pivot transform
Authors: BRIJDER, Robert
Issue Date: 2013
Citation: LINEAR ALGEBRA AND ITS APPLICATIONS, 439 (11), p. 3638-3642
Abstract: We generalize the nullity theorem of Gustafson (1984) [8] from matrix inversion to principal pivot transform. Several special cases of the obtained result are known in the literature, such as a result concerning local complementation on graphs. As an application, we show that a particular matrix polynomial, the so-called nullity polynomial, is invariant under principal pivot transform. (C) 2013 Elsevier Inc. All rights reserved.
Notes: Brijder, R (reprint author), Hasselt Univ, Diepenbeek, Belgium. robert.brijder@uhasselt.be
URI: http://hdl.handle.net/1942/16076
DOI: 10.1016/j.laa.2013.09.014
ISI #: 000327174000025
ISSN: 0024-3795
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version163.47 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.